Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What is the cause for recurring abscesses even after having antibiotics?

I am lost on what is wrong with me. I get chronic abcesses all the time. This time around I had a picc line put in and have been on iv antibiotics ( Daptomycin ) for 90 days. My WBC is still high and my EGRF is 151. Everytime I get off the antibiotics my infection returns, and while I was on levoquin my infection returned. Is there a condition that I should be checked for that can cause reoccuring abcesses?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Recurent abscess can be due to staphylococcal infection or mycobacterial infection.drying the area properly and application of mupirocin ointment over the nares.umblicus.and perianal area can decrease recurences to some extent.use of rifamicin for 10-14 days reduce recurrences
Answered: Wed, 7 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor